# SDR ABXA201910316166

- Difficulty date: October 16, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 87,011 hours, 21,559 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T87002
- Condition: Corroded
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE KEEL BEAM FLANGE UPPER SURFACE AT FUSELAGE STATION 820. THE KEEL BEAM WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
